# SDR SWAA2015042038676

- Difficulty date: March 12, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD CRACKED BETWEEN BS 348.2 - 351.2, BETWEEN STRINGER 14L - 17L.  REPAIRED FRAME IAW EA.
